X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (597) 597
Publication (27) 27
Conference Proceeding (22) 22
Dissertation (9) 9
Book Chapter (8) 8
Paper (2) 2
Book / eBook (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (213) 213
mathematics, applied (183) 183
limit point (137) 137
limit points (107) 107
analysis (60) 60
mechanics (51) 51
mathematical analysis (47) 47
stability (37) 37
statistics & probability (37) 37
mathematics, general (32) 32
operators (31) 31
applied mathematics (29) 29
buckling (29) 29
statistical convergence (27) 27
mathematical models (26) 26
p-convergent (26) 26
limit point case (25) 25
convergence (24) 24
limit-point (24) 24
bifurcation (23) 23
bifurcations (23) 23
eigenvalues (22) 22
pringsheim limit point (21) 21
sequences (21) 21
rh-regular (20) 20
engineering, mechanical (19) 19
criteria (18) 18
integers (18) 18
limit circle case (18) 18
mathematical theorems (18) 18
difference equations (17) 17
differential equations (16) 16
classification (15) 15
engineering, civil (15) 15
mathematics, interdisciplinary applications (15) 15
multidisciplinary sciences (15) 15
algebra and number theory (14) 14
applications of mathematics (14) 14
computer science, theory & methods (14) 14
equations (14) 14
geometry and topology (14) 14
modelling and simulation (14) 14
research (14) 14
statistical limit point (14) 14
arches (13) 13
coefficients (13) 13
graphs (13) 13
hamiltonian-systems (13) 13
limit-point case (13) 13
point (13) 13
spectral theory (13) 13
algebra (12) 12
behavior (12) 12
eigenvalue (12) 12
limit circle (12) 12
systems (12) 12
bifurcation point (11) 11
computational mathematics (11) 11
instability (11) 11
random variables (11) 11
spaces (11) 11
spectrum (11) 11
theorem (11) 11
weyl-titchmarsh theory (11) 11
60f15 (10) 10
algorithms (10) 10
average genus (10) 10
computer science, interdisciplinary applications (10) 10
continuity (10) 10
discrete mathematics and combinatorics (10) 10
double sequences (10) 10
dynamical systems (10) 10
limit point buckling (10) 10
nonlinearity (10) 10
numbers (10) 10
numerical analysis (10) 10
recurrent point (10) 10
statistical cluster point (10) 10
summability (10) 10
topology (10) 10
boundary conditions (9) 9
chaos (9) 9
computation (9) 9
fuzzy numbers (9) 9
geometry (9) 9
i-convergence (9) 9
ideal convergence (9) 9
infinity (9) 9
limit (9) 9
m theory (9) 9
mechanical engineering (9) 9
optimization (9) 9
spectral radius (9) 9
stability analysis (9) 9
studies (9) 9
40a05 (8) 8
computational theory and mathematics (8) 8
critical point (8) 8
finite element method (8) 8
mathematical functions (8) 8
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Qualitative Theory of Dynamical Systems, ISSN 1575-5460, 04/2018, Volume 17, Issue 1, pp. 245 - 257
Let (X, d) be a compact metric space and f be a continuous map from X to X. Denote by R(f), SA(f) and Gamma(f) the set of recurrent points, the set of special... 
Dendrite map | Recurrent point | γ-Limit point | Special α-limit point | INTERVAL | MATHEMATICS | MATHEMATICS, APPLIED | gamma-Limit point | Special alpha-limit point
Journal Article
Semigroup Forum, ISSN 0037-1912, 8/2018, Volume 97, Issue 1, pp. 162 - 176
Let E(X, f) be the Ellis semigroup of a dynamical system (X, f) where X is a compact metric space. We analyze the cardinality of E(X, f) for a compact... 
p —iterate | Algebra | Mathematics | Discrete dynamical system | Compact metric countable space | Ellis semigroup | p —limit point | p—limit point | p—iterate | MATHEMATICS | p-iterate | p-limit point | TOPOLOGICAL DYNAMICS | Analysis | Resveratrol
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2019, Volume 263, pp. 257 - 278
Journal Article
Science China Mathematics, ISSN 1674-7283, 9/2011, Volume 54, Issue 9, pp. 2013 - 2018
Let G be a graph and f: G → G be a continuous map. Denote by P(f), R(f), SA(f) and UΓ(f) the sets of periodic points, recurrent points, special α-limit points... 
54E40 | unilateral γ -limit point | 37B20 | 54H20 | periodic point | graph map | Mathematics | Applications of Mathematics | 37E25 | recurrent point | special α -limit point | unilateral γ-limit point | special α-limit point | INTERVAL | MATHEMATICS | MATHEMATICS, APPLIED | unilateral gamma-limit point | CONTINUOUS SELF-MAP | SETS | TREE | DEPTH | special alpha-limit point | Graphs | Maps | Mathematical analysis | China | Unions
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 11/2011, Volume 218, Issue 5, pp. 2074 - 2081
Under some simple conditions on the coefficient a(t), we establish that the initial value problem D x′ +a(t)x=0,t>0,limt↘0[t x(t)]=0 has no solution in L... 
solution | Sequential fractional differential equation | Limit-circle/limit-point classification of differential equations
Journal Article
Discrete Mathematics, ISSN 0012-365X, 06/2016, Volume 339, Issue 6, pp. 1682 - 1689
The generalized power of a simple graph G, denoted by Gk,s, is obtained from G by blowing up each vertex into an s-set and each edge into a k-set, where... 
Hypergraph | Least eigenvalue | Signless Laplacian tensor | Limit point | Adjacency tensor
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 10/2014, Volume 458, pp. 526 - 533
Let N be a positive integer and R(N,N) denote the Ramsey number (see [15] or [11]) such that any graph with at least R(N,N) vertices contains a clique with N... 
Limit of sets | Ramsey number | Limit point | Eigenvalues of graph | LIMIT POINTS | MATHEMATICS, APPLIED | Cytokinins | Yuan (China) | Statistics
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2016, Volume 144, Issue 1, pp. 259 - 268
to focus on the dynamical essentials rather than on functional analytical technicalities; in particular, those concerning asymptotic compactness properties.]]> 
Nonautonomous dynamical system | 2-parameter semi-group | Forward attractor | Omega limit points | Pullback attractor | MATHEMATICS | forward attractor | MATHEMATICS, APPLIED | omega limit points | pullback attractor
Journal Article
Shanghai Ligong Daxue Xuebao/Journal of University of Shanghai for Science and Technology, ISSN 1007-6735, 04/2018, Volume 40, Issue 2, pp. 121 - 126
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 2017, Volume 369, Issue 1, pp. 139 - 165
Journal Article
Journal of the Indian Mathematical Society, ISSN 0019-5839, 2018, Volume 85, Issue 1-2, pp. 42 - 52
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2011, Volume 218, Issue 5, pp. 2074 - 2081
Under some simple conditions on the coefficient a( t), we establish that the initial value problem 0 D t α x ′ + a ( t ) x = 0 , t > 0 , lim t ↘ 0 [ t 1 - α x... 
Sequential fractional differential equation | Lp-solution | Limit-circle/limit-point classification of differential equations | L-p-solution | MATHEMATICS, APPLIED
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2019, Volume 147, Issue 1, pp. 361 - 368
We show that every limit point of a Zariski dense discrete subgroup \Gamma of the isometry group of a symmetric space of noncompact type is conical if and only... 
Convex cocompact group | Conical limit point | Symmetric space | MATHEMATICS | symmetric space | MATHEMATICS, APPLIED | convex cocompact group
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2011, Volume 62, Issue 1, pp. 351 - 358
The concept of soft sets is introduced as a general mathematical tool for dealing with uncertainty. In this work, we define the soft topology on a soft set,... 
Soft limit point | Soft topology | Soft Hausdorff space | Soft open sets | Soft closed sets | Soft sets | MATHEMATICS, APPLIED | SET-THEORY | Tools | Foundations | Uncertainty | Mathematical models | Topology | Dealing
Journal Article
CAD Computer Aided Design, ISSN 0010-4485, 11/2011, Volume 43, Issue 11, pp. 1527 - 1533
This paper presents a generalization of CatmullClark-variant DooSabin surfaces and non-uniform biquadratic B-spline surfaces called Non-Uniform Recursive... 
DooSabin surfaces | Limit point rules | NURBS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 12/2014, Volume 420, Issue 1, pp. 852 - 872
This paper addresses two different but related questions regarding an unbounded symmetric tridiagonal operator: its self-adjointness and the approximation of... 
Spectrum of an operator | Self-adjointness | Jacobi continued fractions | Limit points of eigenvalues | Zeros of orthogonal polynomials | Unbounded Jacobi matrices | MATHEMATICS, APPLIED | THEOREM | JACOBI MATRICES | LIMIT POINTS | MATHEMATICS | EIGENVALUES | ASYMPTOTICS
Journal Article
Linear Algebra and Its Applications, ISSN 0024-3795, 08/2019, Volume 575, pp. 250 - 272
Studying graphs by means of the largest eigenvalue of the adjacency matrix (the index) has been a problem largely investigated in Spectral Graph Theory. Here,... 
Spectral ordering | Tree | Index | Limit point | Spectral radius | MATHEMATICS | MATHEMATICS, APPLIED | GRAPHS | Eigenvalues | Graphs | Trees (mathematics) | Graph theory
Journal Article
Qualitative Theory of Dynamical Systems, ISSN 1575-5460, 4/2018, Volume 17, Issue 1, pp. 245 - 257
Let (X, d) be a compact metric space and f be a continuous map from X to X. Denote by R(f), $${ SA}(f)$$ SA(f) and $$\Gamma (f)$$ Γ(f) the set of recurrent... 
Dendrite map | gamma $$ γ -Limit point | Special $$\alpha $$ α -limit point | 37B20 | 54H20 | Difference and Functional Equations | Mathematics, general | Mathematics | Recurrent point | 37B05 | Dynamical Systems and Ergodic Theory
Journal Article
Journal of Difference Equations and Applications, ISSN 1023-6198, 10/2017, Volume 23, Issue 10, pp. 1640 - 1651
This paper is concerned with the classification of non-self-adjoint second-order difference equations. The relationship between the number of summable... 
limit point case | 47B39 | limit circle case | Weyl theory | non-self-adjoint | Primary: 34B20 | deficiency index | MATHEMATICS, APPLIED | SYMPLECTIC SYSTEMS | LINEAR HAMILTONIAN-SYSTEMS | WEYL-TITCHMARSH THEORY | DEFICIENCY-INDEXES | COEFFICIENTS | SPECTRUM | LIMIT-POINT | OPERATORS | Difference equations | Hamiltonian functions | Mathematical analysis | Classification
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.